# SDR UIEA2019020503120

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 11029787009
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND POWER SUPPLY EMERGENCY LIGHT M5170,M5168 CAPACITIY FUNCTION NOT GOOD.( 1.IAW AMM 33-51-04-902-001-001 REV.94 REPLACED EMERGENCY LIGHTS SUPPLY BATTERIES M5170,M5168 AND CONDTION CHECK NORMAL 2.I.A.W. AMM 33-51-04-902-001-001 REV.94 STEP 3.E PERFORMED POER SUPPLY TEST AND THE RESULT SATISFACTORY. )
